# SDR USAAD01140

- Difficulty date: July 29, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - ON LOW LEVEL EMERGENCY LIGHT AND THE LEFT AND RIGHT EXIT PATH LIGHTS A PASSENGER SEAT ROW 19 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
